Mathematical Research Letters
Volume 28 (2021)
Scattering for the non-radial inhomogeneous NLS
Pages: 1481 – 1504
We extend the result of Farah and Guzmán  on scattering for the $3d$ cubic inhomogeneous NLS to the non-radial setting. The key new ingredient is a construction of scattering solutions corresponding to initial data living far from the origin.
C.M. was supported by NSFC Grants 11831004 and 11926303. J.M. was supported by a Simons Collaboration Grant. J.Z. was supported by NSFC Grant 11901041.
Received 3 December 2019
Accepted 23 September 2020
Published 16 August 2022